# SDR SWAA2025022097896

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 58,609 hours, 30,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HANDLE CAM PLATE IS LOOSE.   TIGHTENED FWD ENTRY DOOR HANDLE CAM PLATE IAW AMM 20-50-11.;[02] C/W INSPECTION
